International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 411-413
Research notes

On the coefficient domains of univalent functions

M. M. Elhosh

Department of Mathematics, The University College of Wales, Wales, Aberystwyth, United Kingdom

Received 10 March 1987

Copyright © 1990 M. M. Elhosh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Coefficient domains for functions whose derivative has positive real part in the interior of an ellipse are given in this paper.